# SDR TWAA9901402

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Damaged
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND THE INBD END OF THE NR 2 LE SLAT, LOWER AFT SEAL, REPAIR DELAMINATING ON UPPER SIDE.  BONDED SURFACES WITH 150 DEGREE CURE RESIN PER SRM 51-70-06, FIG 11.
